MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN COCR CONSTRAINED FEM 7 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAIN, CEMENT, POLY/MET/POLY

SMITH & NEPHEW, INC. LGN COCR CONSTRAINED FEM 7 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAIN, CEMENT, POLY/MET/POLY
Model Number 71426007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the patient underwent a right tka two-stage revision due to an unspecified infection as primary diagnosis.Approximately forty five (45) months after this procedure, the patient experienced joint instability of the revised knee prosthesis and required a second revision.The dates in which the index surgery, first two-stage revision and second revision took place are not known.It is also unknown which devices were explanted and/or exchanged during the second revision.This incident was identified in a retrospective post-market clinical follow up activity (pmcf) where anonymized data summarizing tka revision outcomes were gathered; therefore, additional information is not known.
 
Additional Manufacturer Narrative
This complaint was opened by smith+nephew to document a patient complication identified through the review of clinical evidence from post market clinical data collection activities that includes reference to the use of a smith+nephew product.The reported issue(s) relate to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.(b)(4).
 
Event or Problem Description
It was reported that, the patient underwent a right tka two-stage revision in 2012 due to an unspecified infection as primary diagnosis.Approximately forty five (45) months after this procedure, the patient experienced joint instability of the revised knee prosthesis and required a second revision.It is unknown which devices were explanted and/or exchanged during the second revision.This incident was identified in a retrospective post-market clinical follow up activity (pmcf) where anonymized data summarizing tka revision outcomes were gathered; therefore, additional information is not known.

Brand Name
LGN COCR CONSTRAINED FEM 7 RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAIN, CEMENT, POLY/MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key16219097
Report Number1020279-2023-00159
Device Sequence Number12635450
Product Code JWH
UDI-Device Identifier03596010580429
UDI-Public03596010580429
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K060742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Model Number71426007
Device Catalogue Number71426007
Device Lot Number11CM08621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420838/LOT:10MM05355.; 71421671/LOT:10DM01212.; 71421761/LOT:07DM02109.; 71424016/LGN REV TIBIA BASE SZ 6 RT.; 71424016/LOT:11JM08355.; 71424046/LOT: 11FSM0338B.; 71424051/LOT:11GSM0164B.; 71424227/LOT:11KSM0227B.; 71424227/LOT:11KSM0227C.
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight120 KG